Quantum mechanics in finite dimensions

Santhanam, T. S. ; Sinha, K. B. (1976) Quantum mechanics in finite dimensions Foundations of Physics, 6 (5). pp. 583-587. ISSN 0015-9018

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/k27621756t57q2...

Related URL: http://dx.doi.org/10.1007/BF00715110


This paper contributes to a recent series discussed quantum mechanics defined on a finite-dimensional Hilbert space in which Weyl's commutations relation for unitary operators holds. In an earlier paper, Santhanam and Teckumalla (1976) showed that the communication relation for hermitian operators with a bounded spectrum tends to Heisenberg's standard cononical commutation relation as the spectrun becomes continuous and the dimension n → ∞ . The present paper offers a formulation which is coordinate free in the limit n → ∞ and makes the limiting procedure especially transparent.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:61287
Deposited On:14 Sep 2011 08:52
Last Modified:14 Sep 2011 08:52

Repository Staff Only: item control page